MAUDE Adverse Event Report: Zimmer GmbH ANN BLUNT TIP SCREW 4X40MM; Implant, Trauma

Zimmer GmbH ANN BLUNT TIP SCREW 4X40MM; Implant, Trauma
Catalog Number 47248604040
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial procedure.Approximately two weeks post-implantation, a revision surgery was done due a screw that was found to have backed out from its proper position, causing pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(6) d10: ann ph nail, #item 47249616107, #lot 3264206.Therapy date: (b)(6) 2026 g2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
ANN BLUNT TIP SCREW 4X40MM
Common Device Name
Implant, Trauma
Manufacturer (Section D)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50755761
Report Number0009613350-2026-00455
Device Sequence Number9195305
Product Code HSB
UDI-Device Identifier00889024505445
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47248604040
Device Lot Number3241542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown